Search

Support Forum

SANE Support Forum

Withdrawal

For sharing your experiences and feelings about mental illness
nuttykrust
Posts: 2
Joined: Mon Jan 14, 2019 2:35 pm

Withdrawal

Postby nuttykrust » Mon Jan 14, 2019 2:43 pm

Hi, been taking Citalopram for about 10 years and felt it was time to quit. I tapered down the dosage really slowly over 10/12 weeks and have been without meds now for 2 months.

Thing is... I went through loads off different and crazy feelings both mentally and physically, and now I feel like I need to go back on the meds again.

I'm angry, frustrated, anxious, snappy, very irritable and on the verge of crying over simple and silly things, just like before starting meds.

I feel this is withdrawal symptoms and would love it to all go away but I'm trying to look at the long term benefits of being free from meds and I am trying so hard not to go back to taking them again, I just want to feel some sort of normality.

Does anyone know if or when these withdrawal symptoms will ever cease, I've read it can take months and months...... not sure I can handle it.

Any input or advice?

nuttykrust
Posts: 2
Joined: Mon Jan 14, 2019 2:35 pm

Re: Withdrawal

Postby nuttykrust » Tue Jan 15, 2019 11:48 am

26 views and no opinions or input


Return to “Mutual Support Group”

Who is online

Users browsing this forum: No registered users and 12 guests